رشته رياضي

دكتر اسماعيل بابليان (استاد دانشگاه خوارزمي و عضو كميته علمي)

سوابق علمی

  • رتبه علمی:استاد
  • دانشگاه محل تحصیل کارشناسی:لیسانس ریاضی ازدانشگاه تربیت معلم تهران سال 1349
  • دانشگاه محل تحصیل کارشناسی ارشد : رشته ریاضی (مدرسی ریاضیات) از دانشگاه تربیت معلم تهران (مؤسسه ریاضیات) سال 1351
  • دانشگاه محل تحصیل کارشناسی ارشد : آنالیزعددی و محاسبات الکترونیکی از دانشگاه لیورپول انگلستان سال 1356
  • دانشگاه محل تحصیل دکتری: دکترای ریاضی از دانشگاه لیورپول انگلستان سال 1359

 
اطلاعات تماس

  • تلفن: 4579600
  • ایمیل: babolian@saba.tmu.ac.ir
  • ebabolian@yahoo.com

اطلاعات پژوهشی
تالیفات

  • ریاضی سوم ابتدایی، با همکاری دیگران، آموزش و پرورش، 1362.
  • کتاب معلم ریاضی سوم ابتدایی ، باهمکاری دیگران ، آموزش و پرورش ،1363.
  • ریاضی پنجم ابتدایی ، باهمکاری دیگران ، آموزش و پرورش ، 1364.
  • مبانی کامپیوتر و انفورماتیک ، آموزش و پرورش ،1370.
  • مبانی کامپیوتر و انفورماتیک، آموزش و پرورش، 1373.
  • مباحثی در ریاضیات گسسته، مبتکران، 1375.
  • آنالیز عددی 1، دانشگاه پیام نور، 1376.
  • آنالیز عددی با تأکید بر مسأله، جهاد دانشگاهی واحد تربیت معلم، 1376.
  • ریاضی 3 (پودمانی، فنی و حرفه ای، کلیه شاخه های زمینه صنعت)، با همکاری دیگران، شرکت صنایع آموزشی،1383.

ترجمه ها

  • نخستین گامها در آنالیز عددی، با همکاری دیگران، مرکز نشر دانشگاهی، 1366.
  • محاسبات عددی، با همکاری دیگران، دانشگاه علم و صنعت ایران، 1366.
  • آنالیز عددی، با همکاری دیگران، انتشارات منصوری، 1368.


مقاله های خارجی

  • An augmented Galerkin method for first kind Fredholm equations, J. Inst. Maths. Applics. 24, 157-174, 1979. (joint work)
  • A fast Galerkin scheme for linear integro-differential equations, IMA Journal of Numerical Analysis 1, 193-213, 1981. (joint work)
  • Parallel solution of Fredholm integral equations, Journal of Parallel Computing 12, 95-106, 1989. (joint work)
  • Application of determinant of matrices in number theory, Proceedings of CIEAEM 42, Poland, 1990 .
  • Automatic augmented Galerkin algorithms for singular first kind integral equations, Acta Mathematica Scientia, Vol. 17, No. 1, 69-84, 1997. (joint work)
  • Interpolation of fuzzy data by natural splines, Korean J. of Computational and Applied Math., Vol. 5, No. 2, 457-463, 1998. (joint work)
  • Solution of a system of nonlinear Volterra integral equations of the second kind, Fareast J. Math. Sci., Vol. 2, No. 6, 935-945, 2000. (joint work)
  • An automatic augmented Galerkin method for singular integral equations with Hilbert kernel, Korean J. Comp. App. Maths, Vol. 8, No. 2, 2001. (joint work)
  • Solving the problem of biological species living together by Adomian decomposition method, App. Math. and Computation 129/2-3, 339-343, 2002. (joint work)
  • On the order of convergence of Adomian method, App. Math. and Computation 130/2-3, 383-387, 2002. (joint work)
  • Solution of a system of linear Volterra equations by Adomian decomposition method, Fareast J. Math. Sci. 7(1), 17-25, 2002. (joint work)
  • A modified spectral method for numerical solution of ordinary differential equations with non-analytic solution, Applied Mathematics and Computation, 132, 134-351, 2002. (joint work)
  • Solution of nonlinear equations by modified Adomian decomposition method, App. Math. and Computation 132/1, 167-172, 2002. (joint work)
  • An alternate algorithm for computing Adomian polynomials in special cases, App. Math. and Computation 138, 523-529, 2002. (joint work)
  • Solving concrete examples by Adomian method, App. Math. and Computation 135, 161-167, 2003. (joint work)
  • Solution of a system of Volterra integral equations of the first kind by Adomian method, App. Math. and Computation 139, 249-258, 2003. (joint work)
  • Reducing index and spectral methods for DAEs, App. Math. and Computation 140, 77-90, 2003. (joint work)
  • Solution of the kinetic modeling of lactic acid fermentation using Adomian decomposition method, Appl. Math. and Computation 144, 433-439, 2003. (joint work)
  • Solving the non-linear advection-reaction by Adomian method, International Journal of Computation and Numerical Analysis and Application, Vol. 3, No. 4, 359-365, 2003. (joint work)
  • Restarted Adomian method for algebraic equations, App. Math. and Computation 146, 533-541, 2003. (joint work)
  • New method for calculating Adomian polynomials, Applied Mathematics and Computation 153, 253-259, 2004. (joint work)
  • Numerical implementation of Adomian decomposition method, Applied Mathematics and Computation 153, 301-305, 2004. (joint work) .
  • A computable error bound for approximate solution of linear integral equations by Adomian decomposition method, ICN AAM, 2004. (joint work)
  • Restarted Adomian method for integral equations, Applied Mathematics and Computation 153, 353-359, 2004. (joint work)
  • Restarted Adomian method for nonlinear differential equations, International Journal of Computer Mathematics, Vol. 82, No. 1, 2005. (joint work)
  • On numerical improvement of Gauss-Legendre quadrature rules, Applied Mathematics and Computation 160, 779-789, 2005. (joint work)
  • Numerical solution of linear Fredholm fuzzy integral equations of the second kind by Adomian method, Applied Mathematics and Computation 161, 733-744, 2005. (joint work)
  • Restarted Adomian method for system of nonlinear Volterra integral equations, Applied Mathematics and Computation 161, 745-751, 2005. (joint work)
  • Solution of heat equation with nonlinear and nonlocal boundary conditions by Adomian decomposition method, Southeast Asian Bulletin of
  • Mathematics 29, 1045-1051, 2005. (joint work)
  • Numerical implementation of Adomian decomposition method for linear Volterra integral equations of the second kind, Applied Mathematics and Computation, to appear. (joint work)
  • On numerical improvement of Gauss-Lobatto quadrature rules, Applied Mathematics and Computation, to appear. (joint work)
  • Babolian , E. , Masjed-Jamei , M. , Eslahchi , M.R & Dehghan, Mehdi , On numerical integration methods with T-distribution weight function , AMC 174 , 1314-1320, 2006.
  • Abbasbandy , S. , Babolian , E. , & Allame, M. , Numerical solution of fuzzy max-min systems , AMC 174 , 1321-1328 , 2006 .
  • Babolian , E. , & Masouri , Z., A modified Taylor-series expansion method for integral equations of the scond kind with convolution kernel , Mathematics Scientific Journal , Vol . 2, No. 5, Autumn & winter 2006-2007.
  • Babolian , E. , lotfi , T. , & Paripour , M. , Wavelet moment method for solving Frecholm integral equations of the scond kind , AMC 186,1467-1471,2007.
  • Babolian , E. , & Fattahzadeh , F. , Numerical solution of differential equations by using Chebyshev wavelet operational matrix of operation , AMC 188, 417-426 , 2007.
  • Abbasbandy , S. , Babolian , E. , & Alavi , M. , Numerical method for solving linear Fredholm fuzzy integral equations of the scond kind , Chaos , Solitons & Fractals 31, 138-146 , 2007.
  • Babolian , E. , & Fattahzadeh , F. , Numerical computation method in solving integral equations by using Chebyshev wavelet operational matrix of integration , AMC 188, 1016-1022 , 2007.
  • Babolian , E. , Abbasbandy , S. , & Fattahzadeh , F. , A numerical method for solving a class of functional and two dimensional integral equations , Applied Mathematics and Computation198 , 2008 .
  • Hatamzadeh - Varmazyar , s. , Naser - Moghadasi , M. , Babolian , E. , Masouri , Z. , Numerica